Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 24 year olf female. I am really healthy no past of illness or stomach problems. I am under a lot of stress , my husband is in the army, and is deployed a lot. We have two small boys. I have pacic attacks a lot and high anxiety. My doc put me on zoloft about 2 years a go. About 2 months ago i woke up in the middle of the night from a dead sleep , sweating really bad ,with stomach pains mostly in my lower abdomin , and i threw up about four times. I went to bed afterwards and woke up fine the next day. This has happened twice more since then with a week or two in between. The last time it happened however I couldnt stop dry heaving , but there was nothing to throw up and i had to call an ambulance. I was dehydrated severly and i neede an IV. Since that last episode my stomach has been acting up after i eat. The doc said it was stress and anxiety and raised my zoloft dosage. I had blood work done but thats it, and it came back good. . He seems to think it is stress and anxiety. I have had panic attacks since i was 16 and never woke up like this. I take nausea medice the doc gave me, everynight before bed. Im so scared of waking up like that. Could this just be anxiety? Have you heard of these symptoms before? Does it sound like anything you have heard before?

Loading...

Yes, it is quite possible that you are experiencing these symptoms due to prolonged exposure to stress and anxiety.
When we are under stress, our body (adrenal glands) starts producing a hormone called cortisol (aka stress hormone). Elevated levels of cortisol may be good and have some advantages like quick burst of energy for survival reasons, heightened memory functions, increased immunity, lower sensitivity to pain, etc but prolonged elevated cortisol levels will start causing side effects both physical and emotional.
Here are some of the physical problems that may occur due to prolonged stress exposure: sleep disturbances, fatigue, weight gain or loss, eating disorders, upset or acid stomach, cramps, heartburn, gas, irritable bowel syndrome, tension or migraine headaches, high blood pressure, irregular heartbeat, palpitations, asthma or shortness of breath, chest pain, sweaty palms or hands, periodontal disease, jaw pain and many more.
Since these symptoms resemble many diseases and disorders, it is important to have you general health checked to see if there’s a underlying medical disorder like thyroid problems, etc but if nothing is found, you need to find a better way to deal with your stress, otherwise you will be just experiencing more and more problems and you do have two little sweethearts to worry about, don’t you?
Reply

Loading...

I have exact same symptoms and I wake up middle of night sweating , I am always scared , upset stomach and acidity and not being able to eat in the mornings. Its been happening to me for over two years now. I have figured out a lot of good ways to relieve stress and would be more than happy to help u out and maybe u can give me a few good pointers on how u deal with it. My email is _[removed]_.

Fire me an email if you are interested in knowing more on how to deal with these symtoms effectively.
Reply

Loading...

Chew on a piece of Zoloft for 5 seconds and then rinse it out quickly. Feel your mouth burn. Then imagine a tablet of Zoloft inside your empty (or junk-food filled) stomach sitting on your stomach wall for a few hours.
I'm not a good doctor. But I believe Zoloft and (or) Junk-food may be the reasons I’m on the floor crying of stomach pain, and where diarrhea episodes seem to amplify the pain. I probably have IBS (Irritable Bowl Syndrome). I started having these rare IBS episodes after I started taking Zoloft, along with junk food.
If your stomach is feeling bad try to eat only BRATY foods – Bananas, Rice, Applesauce, Toast (little or no butter), and Yogurt.
I find the Internet helps me more than my doctors do, sometimes. My doctor doesn't look me in the eyes or ask me any questions, or give me much advice. Doctors are very busy these days, but some just don’t like to think. I have a bad habit of thinking doctors are all-knowing. When a doctor tells me to take Advil, I simply take it without any thought. But, one should NOT take Advil on an empty stomach because it will cause nausea or stomach pain.
Reply

Loading...

i recently started taking sertraline about a week ago, im 18 years old and im a healthy person except i have severe panic and anxiety attacks.. the medicine im on seems to be working but after 2 days of taking this pill i started having horriable abdominal pain... in my right side and it is starting to work its way over to my left side... im trying not to stress myself into an anxiety attack because i noticed the side effects for this medicine are things that im having problems with, with this eventually go away??? is it something  should mention to my doctor when i meet with him? im scared.... but it this all started AFTER taking this pill?? 
Reply

Loading...